# SDR A6WA201240643

- Difficulty date: June 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 24,022 hours, 22,754 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL FWD AND AFT CLEATS CORRODED.  REMOVED FWD CLEAT, REMOVED CORROSION, RESTORED FINISH.  REINSTALLED, REMOVED OUT OF LIMITS AFT CLEAT.  LOCATED AND INSTALLED NEW CLEAT IAW SRM 51-21-06, 51-21-16, 51-42-13, 51-42-06.
